# SDR 2007UALA00459

- Difficulty date: February 15, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 36,124 hours, 12,779 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Binds
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RIGHT MED EMERGENCY EVACUATION SLIDE INFLATION BOTTLE SAFETY PIN INSERTION WAS EXTREMELY HARD.  [SUP 05-16-07]  FWD RT EMERGENCY SLIDE WAS REPLACED. IT WAS LATER DETERMINED THAT THE INFLATION BOTTLE REGULATOR VALVE WAS OUT OF POSITION, WHICH WAS CAUSING THE SAFETY PIN HOLES TO NOT LINE UP CORRECTLY.
